Company logo
Get Listed

Get answers for your health queries from top Doctors for FREE!

100% Privacy Protection

100% Privacy Protection

We maintain your privacy and data confidentiality.

Verified Doctors

Verified Doctors

All Doctors go through a stringent verification process.

Quick Response

Quick Response

All Doctors go through a stringent verification process.

Reduce Clinic Visits

Reduce Clinic Visits

Save your time and money from the hassle of visits.

Female | 26

How can I safely taper off propanolol?

How do i safely get off propanolol? I am on 40mg all together. I take 20mg twice a day.

1 Answer

Answered on 11th June '24

It's very important to stop using propranolol safely. If you do not step down the dosage gradually you could experience symptoms such as fast heartbeat, chest pain or anxiety attack. Slowing down the amount taken over time as advised by your medical professional will help your body adjust more easily so ensure you speak with them before doing anything yourself.

Did you find the answer helpful?

|

Top Doctors In Country By Specialty

  1. Home /
  2. Questions /
  3. How do i safely get off propanolol? I am on 40mg all togethe...